You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1970-1971/24/3
Convergence of generalized-approximate iterations for an abstract equation
Download
PDF
- Convergence of generalized-approximate iterations for an abstract equation
Article
Original scientific text
Title
Convergence of generalized-approximate iterations for an abstract equation
Authors
Tadeusz Jankowski
1
Affiliations
Gdańsk
Annales Polonici Mathematici
1970-1971/24/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
269-280
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics